# SDR AALA016050

- Difficulty date: May 22, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - FOUND COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE, RELAMPED.  NO LAMP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK,  OPS CHECK OK.  (M)
